| Model Number |
26276A |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was an issue with the product 26276a take-apart bipolar outer sheath.According to the information received during a tubal ligation the inner sheath along with instruments of the take-apart set malfunctioned causing the complete severing of the patient's fallopian tube, unknown side.Case was completed but not until after an unplanned salpingectomy was performed.Patient post operative condition is unknown.
Additional Manufacturer Narrative
The manufactures internal number is (b)(4).Investigation is on-going.Product findings cannot duplicate report.No damage to instrument aside from general scratches on surface.Related mdr filings for this event are (b)(4) from internal numbers (b)(4).The ifu states for the double lumen bipolar take apart consist of a handle, inner sheath, outer sheath and a working insert.Ifu97000168 ifu v3.0 11/2017 " warns to make sure that all electrical contacts on the instrument are thoroughly dried prior to being connected to the generator and to use the lowest possible current setting at which adequate cutting and coagulation can be achieved." the ifu additional notes "to keep the distal tip of any bipolar instrument in their field of view at all times.".
Additional Manufacturer Narrative
Per manufacture: article (b)(4) shows some light to deep scratch marks on the mantle surface of the shaft, which can be attributed to an external impact during reprocessing or handling.The manufactures internal number is (b)(4).